RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Montacutinae W. Clark, 1855

225  (urn:lsid:marinespecies.org:taxname:225)

accepted
Subfamily
marine
Not documented
MolluscaBase (2019). Montacutinae W. Clark, 1855. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019) Register of Antarctic Marine Species at: http://www.marinespecies.org/RAMS/aphia.php?p=taxdetails&id=225 on 2019-08-20
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Montacutinae W. Clark, 1855. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=225 on 2019-08-20
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2011-03-23 04:00:36Z
changed
2018-02-24 08:59:19Z
changed

additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-20 GMT · contact: Anton Van de Putte